# SDR CALA2024082000469

- Difficulty date: August 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 88,270 hours, 13,318 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R DUCT LEAK EICAS. RAN CHECKLIST TO COMPLETION. PERFOMED FIM 26-18 FAULT TREE 804. TEST PASSED. VISUALLY CHECKED R PACK BAY FOR LEAKS. FOUND LEAKS FROM FCV/SOV CLAMP LEADING TO HEAT XCHANGER. FURTHER T/S REQUIRED. SOURCE OF AIR IS APU BLEED.   FOUND GAP AT CLAMP FOR FIDH AND FAN OUTLET DUCT. ALSO FOUND FLOW CONTROL AND SHUTOFF VALVE HAD A LOOSE CLAMP.  REINSTALLED ALL CLAMPS. OPS CHECKED GOOD. NO AIR LEAKS FOUND OR EICAS MESSAGES AT THIS TIME. REF AMM 21-51-31, AMM21-51-36, & AMM 21-51-01
